# SDR DALA2024042304655

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50058
- Aircraft time: 8,678 hours, 4,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8139 - FUME / MISC - CREW DECLARED EMERGENCY AND DONNED OXYGEN MASKS DUE TO DIRTY SOCK SMELL. CORRECTIVE ACTION: R/R #01 ENGINE. (LP# 5506498, 0298942)
